Format

Send to

Choose Destination
J Thorac Oncol. 2019 Jan;14(1):e13-e15. doi: 10.1016/j.jtho.2018.09.016.

An Original Case of an Association of Eosinophilic Fasciitis with Cholangitis Induced by Nivolumab.

Author information

1
Department of Internal Medicine, South Hospital, Rennes, France. Electronic address: erwan.le.tallec@chu-rennes.fr.
2
Department of Respiratory Medicine, Pontchaillou Hospital, Rennes, France.
3
Regional Center of Pharmacovigilance, Pharmacoepidemiology and Drug Information-Department of Clinical and Biological Pharmacology, Pontchaillou Hospital, Rennes, France.
4
Department of Radiology, South Hospital, Rennes, France.
5
Pathology Department-EA 4685 LNB, Morvan University Hospital, Brest, France.
6
Department of Respiratory Medicine, Pontchaillou Hospital, Rennes, France; Chemistry, Oncogenesis, and Stress Signaling INSERM U1242, Rennes 1 University, Rennes France; Centre Eugène Marquis, Rennes, France.
7
Department of Internal Medicine, South Hospital, Rennes, France; UMR Inserm U1085, Research Institute in Health, Environment and Occupation, Rennes 1 University, Rennes, France.
8
Department of Internal Medicine, South Hospital, Rennes, France; Rennes 1 University, Rennes, France.
PMID:
30579548
DOI:
10.1016/j.jtho.2018.09.016

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center